# SDR DALA2022010300047

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,142 hours, 1,013 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3402 -FCNT- FLAP LOCKED ECAM WHEN FLAPS SELECTED FOR LANDING. FLAPS LOCKED AT 0 AND SLATS AT 2.   FOUND RT ASYMMETRY POSITION PICK OFF UNIT READING 356.5 WITH THE LEFT AT 2.3. REPLACED RT APPU.
